Revista Matemática Iberoamericana


Full-Text PDF (529 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 1, 1986, pp. 19–27
DOI: 10.4171/RMI/23

Published online: 1986-03-31

The Dirichlet Problem for the Degenerate Monge-Ampère Equation

Luis A. Caffarelli[1], Louis Nirenberg[2] and Joel Spruck[3]

(1) University of Texas at Austin, USA
(2) New York University, United States
(3) The Johns Hopkins University, Baltimore, United States

No abstract available for this article.

No keywords available for this article.

Caffarelli Luis, Nirenberg Louis, Spruck Joel: The Dirichlet Problem for the Degenerate Monge-Ampère Equation. Rev. Mat. Iberoamericana 2 (1986), 19-27. doi: 10.4171/RMI/23